# SDR CALA2013101191964

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 50,263 hours, 6,059 cycles
- Engine: Pwa PW40903
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6613303
- Part serial: K0836
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF HYD LEAK FLUID IN THE RT WW.  FLUID IN THE RT WW.  FOUND C2 ACMP CENTER ELEC HYD PUMP LEAKING AT PUMP HOUSING, PUMP NEEDED 611-9025 - MR29183.  NO LEAK NOTED WHEN C1 ACMP IS IN USE.  C2 ACMP ELEC PUMP INOPERATIVE.  NO LEAK NOTED WHEN REMAINING HYD SYSTEMS ARE IN USE.  REPLACED ACMP C1 IAW AMM, OPERATION & LEAK CHECKED GOOD.
